Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Minimax polynomial approximation

Author: Harry H. Denman
Journal: Math. Comp. 20 (1966), 257-265
MSC: Primary 65.30
MathSciNet review: 0195235
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some new methods for obtaining the minimax polynomial approximation of degree $ n$ to a continuous function are introduced, and applied to several simple functions. The amount of computation required is substantially reduced compared with that of previous methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.30

Retrieve articles in all journals with MSC: 65.30

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society